It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I started taking tri sprintec about 11 months ago. I know that birth control can cause spider veins but i dont know to this extent. a few months ago i started getting them on the insides of both my feet and then tops of my feet, ankles, and now theyre everywhere on my legs. i do smoke by the way. but ive never had anything like this. had one bluish vein on leg before but thats all. i keep getting more and more everywhere and there is some pain where they are. getting them behind my knees now also. they are rapidly increasing like every day it seems like. i have redness all around skin where spider veins appear. i believe it is the birth control but i need to take it for hormone imbalance what can i do? if it is doing this to me wont they all? im scared i wont be able to take any form of bcp. its like all my veins are turning into spider veins. im going to the doctor again to see if this is a sign of blood clot from it or a serious vein problem or the birth control. has anyone had my experience nd is there any that wont do this?





All times are GMT -7. The time now is 01:23 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!